# SDR SIMA20210221005

- Difficulty date: February 21, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 11,258 hours, 7,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SECTION FROM FRAME 11 (FACTORY SPLICE) TO FRAME 18 (FACTORY SPLICE) AND FROM STRINGER 20L TO BETWEEN STRINGERS 24L-25L REQUIRES REMOVAL PER ETD2021-170-004959.-C/A-REPAIRED IAW ERS-EJ-53MR-4290.
